# SDR 2008FA0000543

- Difficulty date: July 28, 2008
- Submitted: August 13, 2008
- Operation: General aviation
- Make and model: Bell 47G
- System (JASC): 6220 · Main Rotor Head
- Part: Hub
- Part number: 471201171
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BEAM - CRACK INDICATION AT EAR END (FPT).  HUB - CRACK INDICATIONS AT RADIUS ON STUB ENDS.  (K)
